# SDR ASMF201009004

- Difficulty date: September 10, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 19,138 hours, 10,466 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 65C330952
- Condition: Failed
- Location: Lt Wing Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, TECH DETECTED A FUEL LEAK IN LT WING MAIN TANK DUE TO A CRACK IN THE GASKET AND SEAL OF THE FUEL TANK ACCESS DOOR PANEL NR 532CB, SO THEY WERE REPLACED AND LEAK TEST WAS PERFORMED IAW AMM 28-11-11, ALL CORRECT.
